Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

Implicit solutions to some Lorentz invariant non-linear equations revisited.

Fairlie, D. B. (2005) 'Implicit solutions to some Lorentz invariant non-linear equations revisited.', Journal of nonlinear mathematical physics., 12 (3). pp. 449-456.

Abstract

An implicit solution to the vanishing of the so-called Universal Field Equation, or Bordered Hessian, which dates at least as far back as 1935 \cite{chaundy} is revived, and derived from a much later form of the solution. A linear ansatz for an implicit solution of second order partial differential equations, previously shown to have wide applicability \cite{fai} is at the heart of the Chaundy solution, and is shown to yield solutions even to the linear wave equation.

Item Type:Article
Additional Information:
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.2991/jnmp.2005.12.3.8
Record Created:20 Mar 2008
Last Modified:08 Apr 2009 16:30

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library